# SDR FDEA201204081296

- Difficulty date: April 8, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 63,410 hours, 12,279 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AFA77408
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF FLOOR PANEL 282GF MAIN DECK CARGO TRACK FLANGE AT BS 1601 X= -77 FOUND CORRODED.  REPAIRED IAW SRM 53-00-52, FIG 201, REV 49.  SEAT TRACK REWORKED IAW DWG AFA7740,   REVISION M.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
